Zur Affingeometrie auf Mannigfaltigkeiten.

Woldemar Barthel

Jahresbericht der Deutschen Mathematiker-Vereinigung (1966)

  • Volume: 68, page 13-44
  • ISSN: 0012-0456; 1869-7135

How to cite


Barthel, Woldemar. "Zur Affingeometrie auf Mannigfaltigkeiten.." Jahresbericht der Deutschen Mathematiker-Vereinigung 68 (1966): 13-44. <http://eudml.org/doc/146535>.

author = {Barthel, Woldemar},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {differential geometry of special Lie groups},
language = {ger},
pages = {13-44},
title = {Zur Affingeometrie auf Mannigfaltigkeiten.},
url = {http://eudml.org/doc/146535},
volume = {68},
year = {1966},

AU - Barthel, Woldemar
TI - Zur Affingeometrie auf Mannigfaltigkeiten.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1966
VL - 68
SP - 13
EP - 44
LA - ger
KW - differential geometry of special Lie groups
UR - http://eudml.org/doc/146535
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.